RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1865–1877 (Mi semr1042)  

Real, complex and functional analysis

On the Cauchy problem for matrix factorizations of the Helmholtz equation in an unbounded domain in ${\mathbb R}^{2}$

D. A. Juraev

Karshi State University, Karshi city, Kuchabog-17, 180100, Republic of Uzbekistan, Kashkadarya region

Abstract: In the paper it is considered the problem of regularization of the Cauchy problem for matrix factorisations of the Helmholtz equation in an unbounded planar domain. Using the Carleman matrix found an explicitly regularized solution of the Cauchy problem for matrix factorizations of the Helmholtz equation in two-dimensional unbounded domain.

Keywords: the Cauchy problem, regularization, factorization, regular solution, fundamental solution.

DOI: https://doi.org/10.33048/semi.2018.15.151

Full text: PDF file (178 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.946
MSC: 35J46
Received January 17, 2018, published December 31, 2018

Citation: D. A. Juraev, “On the Cauchy problem for matrix factorizations of the Helmholtz equation in an unbounded domain in ${\mathbb R}^{2}$”, Sib. Èlektron. Mat. Izv., 15 (2018), 1865–1877

Citation in format AMSBIB
\Bibitem{Jur18}
\by D.~A.~Juraev
\paper On the Cauchy problem for matrix factorizations of the Helmholtz equation in an unbounded domain in ${\mathbb R}^{2}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1865--1877
\mathnet{http://mi.mathnet.ru/semr1042}
\crossref{https://doi.org/10.33048/semi.2018.15.151}


Linking options:
  • http://mi.mathnet.ru/eng/semr1042
  • http://mi.mathnet.ru/eng/semr/v15/p1865

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:131
    Full text:40
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020